# SDR HEEA0015462

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5426U
- Make and model: Skrsky S76A
- Aircraft serial: 760167
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 125780
- Condition: Failed
- Location: Cockpit Adi
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADI INDICATION RATCHETY.
